# SDR HNAA9900008

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923HA
- Make and model: Dhav DHC8102
- Aircraft serial: 099
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 487 & 202
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT SIDE OF FRAME X487 BETWEEN STRINGERS 29S AND 31S AND FRAME AT STATION X202 AND A CRACKED RIVET HOLE ON FRAME A STATION X222 AT STRINGER 31R.  REPAIRED AS NECESSARY.
